# SDR RAAA00B2051

- Difficulty date: November 3, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,576 hours, 42,784 cycles
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Part number: 939D1502
- Part serial: W24572
- Condition: Defective
- Location: Nr 1 Generator
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START BUT BEFORE TRANSFERING ELECTRICAL POWER FROM THE APU GENERATOR, NR 1 GENERATOR FIELD TRIPPED ACCOMPANIED BY AN OVERVOLTAGE SYSTEM 1 ON F/E PANEL AFTER RESETTING OVERVOLTAGE AND CLOSING THE FIELD BREAKER PER ABNORMAL 4-ELEC-A-1-4 OF OPS MANUAL.  THE NR 1 FIELD RETRIPPED ACCOMPANIED BY AN UNDERVOLTAGE SYSTEM NR 1.  REPLACED NR 1 GENERATOR VOLTAGE REGULATOR, SYSTEM OPS CHECKED NORMAL IAW M/M 24-20-0.
